Overcorrection, then indentations after Vitrase
Vitrase will not dissolve native hyaluronic acid unless very large doses are used.
One might consider a filler that spreads well in this area, Beletero.
Have a question?
Ask a doctor
Indentations after Vitrase
Hi Kelise. From your photos it looks like the Vitrase did its job and dissolved away the filler. What you are left with is the loss of volume underneath your eyes that you had before any filler was put in. If there is still filler in your cheeks it may make the appearance of your tear troughs worse than what you though previously. Personally, I would not do anything in the way of volume correction at this time. I would give your tissues time to heal from the repeated injections. In a month or so you can then get fillers done again. I would consider a new injector with more experience this time. Best Wishes.
I suggest getting a second opinion and all of your previous records and bring them to the new physician. Also, if you have a photo of what you looked like prior to any fillers or at least prior to the Voluma/Juvederm that would be helpful. I am not seeing "indentations" in these photos, just a normal orbital rim/tear trough, maybe some slight swelling. I wish you the best, Dr. Emer.
Indentations after Vitrase
It looks like the Vitrase dissolved the filler and now there are some contour changes due to filler that still exists elsewhere. It is difficult to predict exactly how much filler the Vitrase will dissolve with each treatment however it appears that you might be able to have it smoothed out with additional filler (hard to be sure from the photographs). I prefer Restylane and I add 0.2 cc of lidocaine to the syringe to make it a little finer for a very smooth effect. I rarely get bumps with this technique but it may be that more dissolving needs to be done first. Belatero is another option but I find it is not long lasting (6 months) whereas with Restylane I've had patients retain the correction for up to 2 years or longer.
The Vitrase seemed to do the trick. You will need to wait a bit to see how things settle, and then go to someone who does a lot of filler. I prefer dilute restylane in the tear trough to give the softest results.
Fillers can commonly migrate beyond the injection site. The area of your concern is close to a specific group of facial muscles that are close to the eye (the levator labii muscles). When fillers are injected near this area, these muscles can be pushed closer to the surface and become more pronounced. This should improve with time. Regarding the Vitrase, I agree with Dr. Kaplan. Good luck and all the best!
Vitrase Injections to Reverse Juvederm
Hi Kelise. Vitrase injections do not have any effect on the skin other than to dissolve the hyaluronic acid based product that exists in the same location. If it appears that you have an indentation after the injections, it is because the product that was filling this area is gone and needs to be replaced to address that concern.
To see photos of Orange County, CA patients before and after ear trough injections with Restylane, click on the link below.
I had two rounds of Vitrase to correct Juvederm XC. Now I have severe indentations that I did not have pre-injection.
Appears as over injected Vitrase as my guess. You probably needed only 1 session. I always wait 3 weeks between Vitrase injections and use half amounts recommended. Not you need 3 to 6 months healing than consider Belotero-Balance injections to tear troughs or fat nano grafts or nothing...